Abstract:We discuss the question of which properties of smallness in the sense of measure and category (e.g. being a universally null, perfectly meager or strongly null set) imply the properties of smallness related to some tree forcing notions (e.g. the properties of being Laver-null or Miller-null).
- Tomek Bartoszyński and Haim Judah, Set theory, A K Peters, Ltd., Wellesley, MA, 1995. On the structure of the real line. MR 1350295
- Jörg Brendle, Strolling through paradise, Fund. Math. 148 (1995), no. 1, 1–25. MR 1354935, DOI 10.4064/fm-148-1-1-25
- Jack B. Brown, The Ramsey sets and related sigma algebras and ideals, Fund. Math. 136 (1990), no. 3, 179–185. MR 1095690, DOI 10.4064/fm-136-3-179-185
- M. Kysiak, Strongly meager and very meager sets, in preparation.
- Arnold W. Miller, Mapping a set of reals onto the reals, J. Symbolic Logic 48 (1983), no. 3, 575–584. MR 716618, DOI 10.2307/2273449
- Arnold W. Miller, Special subsets of the real line, Handbook of set-theoretic topology, North-Holland, Amsterdam, 1984, pp. 201–233. MR 776624
- Arnold W. Miller and David H. Fremlin, On some properties of Hurewicz, Menger, and Rothberger, Fund. Math. 129 (1988), no. 1, 17–33. MR 954892, DOI 10.4064/fm-129-1-17-33
- A. Nowik and T. Weiss, Some remarks on totally imperfect sets, Proceedings of the American Mathematical Society, to appear.
- Andrzej Nowik and Tomasz Weiss, Strongly meager sets of real numbers and tree forcing notions, Proc. Amer. Math. Soc. 130 (2002), no. 4, 1183–1187. MR 1873795, DOI 10.1090/S0002-9939-01-06174-3
- Marcin Kysiak
- Affiliation: Institute of Mathematics of the Polish Academy of Sciences, ul. Śniadeckich 8, 00-950 Warszawa, Poland
- Email: firstname.lastname@example.org
- Tomasz Weiss
- Affiliation: Institute of Mathematics, WSRP, 08-110 Siedlce, Poland
- MR Author ID: 631175
- ORCID: 0000-0001-9201-7202
- Email: email@example.com
- Received by editor(s): June 11, 2002
- Received by editor(s) in revised form: September 3, 2002
- Published electronically: May 28, 2003
- Additional Notes: The first author is a Ph.D. student at the Institute of Mathematics of the Polish Academy of Sciences. A part of this work is likely to be included in his doctorate written under the supervision of P. Zakrzewski
- Communicated by: Carl G. Jockusch, Jr.
- © Copyright 2003 American Mathematical Society
- Journal: Proc. Amer. Math. Soc. 132 (2004), 251-259
- MSC (2000): Primary 03E35, 28E15
- DOI: https://doi.org/10.1090/S0002-9939-03-07026-6
- MathSciNet review: 2021269